MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion

IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion
Model Number 3860+
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event involved the infusion pump s/n (b)(6).The available information does not reasonably suggest that the device (3860+) malfunctioned, as there is no evidence of a malfunction.Specifically, after the initial report, the device history log was reviewed for operational details.The review of the history log (which contains the history of both channel a found that error for (check door possible free-flow) occurred at the time of the event, demonstrating that the device activated its high-priority audible and visual "check door" possible free-flow alarm as designed.This indicates that the possible over-infusion was caused by user error when installing the iv set, likely caused by the user pushing in the free-flow preventer clamp when installing the set.The most probable root cause for the events reported above is user error due to improper installation of an iv set.This was indicated by an error code for a 'check door possible free-flow alarm' in the pump's history log at the time of the event, which documented a possible free-flow event or over-infusion.This determination was made through a thorough investigation that included interviews with the user and a review of the device history log.The customer confirmed that the patient suffered harm or required medical intervention to preclude or prevent harm.Iradimed has made several due diligence efforts to gather additional information about the patient's outcome; however, the customer has not provided any further details.Since the available information suggests that the patient required medical intervention, iradimed is reporting this event.
 
Event or Problem Description
It was reported that the customer experienced a possible over-infusion event.According to biomed, the pump was programmed with a vtbi of 77.6 ml.However, the user noticed that a few minutes after starting the infusion, the volume left in the reservoir was 32.3 ml.Biomed inspected the infusion pump and observed that the pump indicated only 2.2 ml had been infused.It was reported that the patient suffered harm, but no additional information was provided.

Brand Name
MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM
Common Device Name
Pump, infusion
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key22301533
Report Number3005053560-2025-00005
Device Sequence Number21042066
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown